MathSciNet Relay Station
MathSciNet bibliographic data
MR2607243 39B22
Iričanin, Bratislav D. Global stability of some classes of higher-order nonlinear difference equations. Appl. Math. Comput. 216 (2010), no. 4, 1325–1328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement